Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 23 year old female and I would like to find out more about this serious condition I have developed recently.
About a week ago, my menstruation cycle bleeding was very excessive and I had to use some super absorbent tampons. After day or two I started to feel symptoms such as high fever, vomiting, diarrhea, a sunburn-like rash, and drop in blood pressure. I was feeling like I'm falling apart because my muscles were killing me.
Of course, my mother took me to see my GP and, after some tests, he determined that I have developed some toxic shock syndrome. Does anyone know maybe more about this syndrome and possible symptoms of TSS?

Loading...


Hello. I'm female and that’s enough I should tell you. Every woman should know something about TSS because it can happen to every woman ant it’s connected with misuse of tampons.
This is very serious and potentially life-threatening condition caused by rare bacteria called Staphylococcus aureus which occurs mostly in menstruating women who are using high absorbency tampons.
Symptoms of TSS occur suddenly and the most common are muscular aches and pains, headaches, sore throat, blood shot eyes, confusion, and peeling of the skin on the palms and soles. All this is often accompanied with high fever and possible diarrhea. The key of treatment is early diagnosis. With early diagnosis, TSS can generally be effectively treated with antibiotics.
Reply

Loading...